THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Post Pancretectomy complicatio was posted 05/03/2010 12:18 pm by Sandy Becker
E-mail Address: 2slb@sbcglobal.net

Message Text
In May of 2000 I had 80% of my pancreas removed. All of my gallbladder and spleen were taken.

I had 5FU, Gemzar and Cisplatin chemo therapy. Also I had radiation.

I have had several spontaneous GI bleed outs and I have had severe foot pain. this pain is aching in the ball of my right foot and burning and seering and hot. I have been told that I cannot take ibuprofen or aspirin due to the radiation damage that I live with.

Any help out there with this issue would be greatly appreciated. Thank you for your response

Sandy



Reply to this message | Return to Main Message List


Responses

DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am